# SDR DHL9970110D

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NLG LT GEAR DOOR CUTOUT AFT SUPPORT WEB HAS CRACK AT L/E BS 277.  REPLACED WEB MATERIAL PER SRM 51-40-2, 8 X 4.
